“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 187
School of Mathematics
  Title:   Generalized Hughes complexes and ring homomorphisms
  Author(s):  M. Tousi
  Status:   Published
  Journal: Algebra Colloq.
  No.:  3
  Vol.:  5
  Year:  1998
  Pages:   337-346
  Supported by:  IPM
A characterization of generalized Hughes complexes was provided in [11, Sec. 1]. The purpose of this paper is to exploit that characterization to compare different generalized Hughes complexes and, in particular, to investigate the behavior of these complexes with regard to ring homomorphisms.

Download TeX format
back to top
scroll left or right